# SDR DALA2023091107433

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 73,887 hours, 9,737 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 4R DOOR UPON ARRIVAL ATL WILL NOT INDICATE DISARMED. CORRECTIVE ACTION: CYCLED ESCAPE SLIDE DEACTIVATION HANDLE. NO TROUBLE FOUND. (4521082)
